I have a dozen symptoms listed on this web information including severe chest pain and coughing, leg spasms, cold sweats, light colored stool, dark amber urin, palm of hand is beginning to peal, dizzy, foot pain and diarrhea Is there a chance of death resulting from continued use of this product I've had these symptoms and getting worse for the past six weeks. I even called emergency thinking I was having a heart attack. Prescription is Losartan 50mg / hydrochlorothiazide 12.5 mg
Bradley; If you have not checked with your doctor by now and are still having that many side effects, it is pretty rare to get that many. But you should call the doctor and let him or her know that you are having problems. With this medication. there are others that they can try. But get that call in now Chuck1957
I have been taking Losartan now for about a month because I couldn't afford the Benicar . Since I started this med I am having severe Chest pain too . I have been to the ER twice for it and they say I didn't have a heart attack . Had a heart cath last week and everything's normal . I am having severe chest pain , left arm pain , left shoulder pain , left jaw pain , cold sweats all the time & lower back pain . I did not realize these were side effects of the Losartan until yesterday ! Ugh!! I stopped taking it yesterday because of all these pains . By the time I spent the $ to go to the ER twice , the ambulance ride, a heart cath & an echocardiogram , I could have just bought the Benicar. It did not cause any of these side effects. Did you get your meds straightened out ? What did the doctor say? Are you feeling better ? I hope so . Praying
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2013 • 2 answers
I had some form of attack today that seems to be lingering. It started around 3:30. I slept for two?
Posted 6 May 2015 • 1 answer
Posted 24 Nov 2015 • 3 answers
Posted 30 Oct 2016 • 0 answers
Posted 28 Mar 2017 • 2 answers